English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52048/87179 (60%)
Visitors : 8877772      Online Users : 269
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58746

    Title: Inverse nodal problem for differential pencils
    Authors: Buterina, S. A.;Shieh, Chung-Tsun
    Contributors: 淡江大學數學學系
    Keywords: Differential pencils;Diffusion operator;Inverse nodal problems;Eigenvalues;Nodal points
    Date: 2009-08-01
    Issue Date: 2011-10-01 21:07:54 (UTC+8)
    Publisher: Kidlington: Pergamon
    Abstract: An inverse nodal problem is studied for the diffusion operator with real-valued coefficients on a finite interval with Dirichlet boundary conditions. The oscillation of the eigenfunctions corresponding to large modulus eigenvalues is established and an asymptotic of the nodal points is obtained. The uniqueness theorem is proved and a constructive procedure for solving the inverse problem is given.
    Relation: Applied Mathematics Letters 22(8), pp.1240-1247
    DOI: 10.1016/j.aml.2009.01.037
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    0893-9659_22(8)p1240-1247.pdf479KbAdobe PDF233View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback